Obtaining contradiction measure on intuitionistic fuzzy sets from fuzzy connectives

Castiñeira Holgado, Elena and Torres Blanc, Carmen and Cubillo Villanueva, Susana (2012). Obtaining contradiction measure on intuitionistic fuzzy sets from fuzzy connectives. "International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems", v. 20 (n. 1); pp. 41-58. ISSN 0218-4885. https://doi.org/10.1142/S0218488512500031.

Description

Title: Obtaining contradiction measure on intuitionistic fuzzy sets from fuzzy connectives
Author/s:
  • Castiñeira Holgado, Elena
  • Torres Blanc, Carmen
  • Cubillo Villanueva, Susana
Item Type: Article
Título de Revista/Publicación: International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems
Date: February 2012
ISSN: 0218-4885
Volume: 20
Subjects:
Freetext Keywords: Fuzzy negations, t-norms and t-conorms, intuitionistic fuzzy negations,weakly self-contradictory sets, contradictory intuitionistic fuzzy sets, contradiction measures, semicontinuous measures, continuous measures, distorsiones negativas, juegos débilmente contradictorios, medición de contradicciones, medidas semicontinuas.
Faculty: Facultad de Informática (UPM)
Department: Matemática Aplicada
Creative Commons Licenses: Recognition - No derivative works - Non commercial

Full text

[img]
Preview
PDF - Requires a PDF viewer, such as GSview, Xpdf or Adobe Acrobat Reader
Download (782kB) | Preview

Abstract

In a previous paper, we proposed an axiomatic model for measuring self-contradiction in the framework of Atanassov fuzzy sets. This way, contradiction measures that are semicontinuous and completely semicontinuous, from both below and above, were defined. Although some examples were given, the problem of finding families of functions satisfying the different axioms remained open. The purpose of this paper is to construct some families of contradiction measures firstly using continuous t-norms and t-conorms, and secondly by means of strong negations. In both cases, we study the properties that they satisfy. These families are then classified according the different kinds of measures presented in the above paper.

More information

Item ID: 15774
DC Identifier: http://oa.upm.es/15774/
OAI Identifier: oai:oa.upm.es:15774
DOI: 10.1142/S0218488512500031
Official URL: http://www.worldscientific.com/toc/ijufks/20/01
Deposited by: Memoria Investigacion
Deposited on: 14 Jun 2013 14:48
Last Modified: 21 Apr 2016 16:04
  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM